Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Robust stabilization of sampled-data systems to structured LTI perturbations

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dullerud, G. ; Dept. of Eng., Cambridge Univ., UK ; Glover, Keith

Sampled-data systems with stable, structured, LTI (linear time-invariant) perturbations in the half-plane algebra applied to the continuous-time plant are considered. Necessary and sufficient conditions are derived for robust L2 stability of such systems. An example is provided to illustrate the results, which shows that the small gain theorem can be an extremely conservative robustness test in this sampled-data context

Published in:

Automatic Control, IEEE Transactions on  (Volume:38 ,  Issue: 10 )